MathSciNet Relay Station
MathSciNet bibliographic data
MR1185282 (94i:13005) 13B10 (14E05 14E07 34A34)
van den Essen, Arno Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\scr G\sb a$-actions. II. Proc. Amer. Math. Soc. 121 (1994), no. 3, 667–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement